Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vaginal bleeding during bowel movement, removed IUD

for the last two months every time I have a bowel movement there is brown\red blood in my vagina when I wipe and while I am not on my period. I had an IUD in for over a year and the last six months I have had bacterial infections. I had the IUD removed last week. Last pap smear was 4 months ago and is was normal. When I had my IUD taken out I forgot to mention it to my Dr.,but she said everything looked fine. What could it be?
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  686
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Hi there.

Have you had any irregular menstrual cycles ?

Any white discharge or itching in vagina ?

Usually one of the commonest complications of IUD is bleeding. In some cases, hormonal disturbances or infections can cause bleeding not in your cycle. It would be wise to consult your Doctor to get you examined for any infections or menstrual disorders. You period shall become regular in a few weeks. If not you may get a trial for OC pills to regularize your cycles. Keep proper hygiene. Practice safe sex.

Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor